# SDR COMA9610236

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoking
- Location: Right
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

CABIN FILLED WITH SMOKE WITH RT COOLING PACK ON.  COULD NOT DUPLICATE.  OPERATIONAL CHECK OF COOLING SYSTEM NORMAL.
